RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 686–703 (Mi zvmmf2716)  

A priori estimates for some classes of one-dimensional difference initial-boundary value problems

N. Yu. Bakaev

Moscow

Full text: PDF file (1658 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 615–629

Bibliographic databases:
UDC: 519.63
Received: 18.12.1991

Citation: N. Yu. Bakaev, “A priori estimates for some classes of one-dimensional difference initial-boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 686–703; Comput. Math. Math. Phys., 33:5 (1993), 615–629

Citation in format AMSBIB
\Bibitem{Bak93}
\by N.~Yu.~Bakaev
\paper A priori estimates for some classes of one-dimensional difference
initial-boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 686--703
\mathnet{http://mi.mathnet.ru/zvmmf2716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218866}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 615--629
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2716
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:53
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020